MathSciNet Relay Station
MathSciNet bibliographic data
MR1143434 (93b:60173) 60J45 (60J55)
Bertoin, J.; Le Jan, Y. Representation of measures by balayage from a regular recurrent point. Ann. Probab. 20 (1992), no. 1, 538–548.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement